# SDR DALA2022120207726

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SUPPORT CHANNEL STA.1460 ABOVE S-26L AT AFT CARGO COMPARTMENT IS OUT OF WITHIN LIMITS PER B757-200 SRM. CORRECTIVE ACTION: SUMMARY OF NRC 00677. FRAME SUPPORT CHANNEL STA.1460 ABOVE S-26L AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 453N1817 REV D. AND B757-200 SRM. (2517517)
